- This topic has 2 replies, 2 voices, and was last updated 4 years, 10 months ago by .
- You must be logged in to reply to this topic.
For the last few months I have been battling some new, ongoing symptoms, and wanted to know what others thought. I’ve been experiencing a strange, non-situational depression and body aches and fatigue that are inescapable.
I read an article that talked about excessive acetylcholine build-up and its side effects… http://www.pillscout.com/supplements/bad-combos-cholinergics/
Anhedonia (inability to feel pleasure)
Depression, anxiety and negative thought
Muscle weakness and pain
I love my Parasym Plus, it’s given me incredible quality of life back, but I’m wondering if I have a build-up of acetylcholine.
Has anyone else experienced this?
I’m so glad you asked this! Parasym Plus was designed with levels of ingredients that make the chance of having too much acetylcholine very, very low. Should you take too much, however, the first things to happen are watery eyes, watery mouth, and slow heart rate. If you are not noticing these issues, chances are something else is to blame for your issues. Hope this helps! 🙂
Thank you. I think you must be right. I had new pain, and had to search my meds to see if I was doing it to myself.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross